# SDR CALA9800445

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN VERTICAL STABILIZER FORWARD RIGHT SPAR SUPPORT ANGLE AT APPROXIMATELY 37.5 INCHES AFT OF STA 1089.5 IN TAIL COMPARTMENT ABOVE CATWALK.  THE ANGLE WAS REPAIRED IAW SRM 55-02, FIGURE 26.
